Accessibility navigation


Isentropic formation of the tropopause

Ambaum, M. H. P. (1997) Isentropic formation of the tropopause. Journal of the Atmospheric Sciences, 54 (4). pp. 555-568. ISSN 1520-0469

Full text not archived in this repository.

To link to this article DOI: 10.1175/1520-0469(1997)054<0555:IFOTT>2.0.CO;2


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:7705
Publisher:American Meteorological Society

Centaur Editors: Update this record

Page navigation